OSA's Digital Library

Journal of the Optical Society of America B

Journal of the Optical Society of America B

| OPTICAL PHYSICS

  • Editor: Henry van Driel
  • Vol. 28, Iss. 4 — Apr. 1, 2011
  • pp: 922–928

Generalized transformation for nonmagnetic invisibility cloak with minimized scattering

Lujun Huang, Daming Zhou, Jian Wang, Zhifeng Li, Xiaoshuang Chen, and Wei Lu  »View Author Affiliations


JOSA B, Vol. 28, Issue 4, pp. 922-928 (2011)
http://dx.doi.org/10.1364/JOSAB.28.000922


View Full Text Article

Enhanced HTML    Acrobat PDF (1744 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

We propose a generalized transformation for a nonmagnetic invisibility cloak with minimized scattering. In comparison with the previous transformation, it has been demonstrated that the unphysical singularity at the inner boundary and the limitation of the thickness of the cloak shell can be removed by choosing the appropriate transformation function. Furthermore, our generalized transformation is used to design two different nonmagnetic cloaks without considering the unphysical singularity and the limitation of the thickness. Based on the effective medium theory, an alternating layered system composed of two isotropic materials is employed to realize these cloaks. Moreover, through calculating the scattering cross section of the cloak, it is found that such a nonmagnetic cloak can only work in a narrow frequency range.

© 2011 Optical Society of America

OCIS Codes
(160.1190) Materials : Anisotropic optical materials
(230.0230) Optical devices : Optical devices
(260.2110) Physical optics : Electromagnetic optics
(160.3918) Materials : Metamaterials
(260.2710) Physical optics : Inhomogeneous optical media
(230.3205) Optical devices : Invisibility cloaks

ToC Category:
Optical Devices

History
Original Manuscript: October 20, 2010
Revised Manuscript: January 19, 2011
Manuscript Accepted: February 14, 2011
Published: March 30, 2011

Citation
Lujun Huang, Daming Zhou, Jian Wang, Zhifeng Li, Xiaoshuang Chen, and Wei Lu, "Generalized transformation for nonmagnetic invisibility cloak with minimized scattering," J. Opt. Soc. Am. B 28, 922-928 (2011)
http://www.opticsinfobase.org/josab/abstract.cfm?URI=josab-28-4-922

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited